Title: Stable orbit equivalence of Bernoulli actions of free groups and isomorphism of some of their factor actions
Authors: Meesschaert, Niels *
Raum, Sven *
Vaes, Stefaan * # ×
Issue Date: 2013
Publisher: Wissenschaftsverlag Bibliographisches Institut
Series Title: Expositiones Mathematicae vol:31 pages:274-294
ISSN: 0723-0869
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
orbit-equivalence-free-groups.pdfOA article Published 325KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science